Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 4, Pages 295-306
http://dx.doi.org/10.1155/S1085337504306019

Integral representation of the solutions to Heun's biconfluent equation

UFR de Mathematiques Pures et Appliquées, Université des Sciencesét Technologies de Lille, Villeneuve d'Ascq Cedex 59655, France

Received 1 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Belmehdi and J.-P. Chehab, “Integral representation of the solutions to Heun's biconfluent equation,” Abstract and Applied Analysis, vol. 2004, no. 4, pp. 295-306, 2004. https://doi.org/10.1155/S1085337504306019.